Biblioteca de la Universidad Complutense de Madrid

On the Structure of Embedded Algebroid Surfaces

Impacto



Luengo Velasco, Ignacio (1983) On the Structure of Embedded Algebroid Surfaces. In Proceedings of Symposia in Pure Mathematics. Singularities, 40 (2). Peter Orlik, Charles St, Providence, pp. 185-192. ISBN 0-8218-1466-4





Tipo de documento:Sección de libro
Palabras clave:Algebroid surfaces; Two dimensional hypersurface; Resolution of singularities; Quasi-ordinary singularities; Normal double points
Materias:Ciencias > Matemáticas > Teoría de conjuntos
Código ID:17073
Referencias:

D. Kirby, The Structure of an isolated multiple point of a surface. Proc. London Math. Soc. 6 (1956), 597-609.

H. Laufer, On normal two-dimensional double point singularities, Israel J. Math. 31 (1978). 315-335.

J. Lipman, Quasi-ordinary singularities of embedded surfaces, Thesis, Harvard University (1965).

Introduction to resolution of singularities, Proc. Sympos. Pure. Math., vol. 29, Amer. Math. Soc., Providence, R.I., 1975, pp. 187-230.

Quasy-Ordinary singularities of surfaces in C3, these PROCEEDINGS.

I. Luengo, Sobre la estructura de las singularidades de superficies algebroides sumergidas. Monograf. Mat. Instituto "Jorge Juan" no. XXV, Madrid, 1981.

O. Zariski, The reduction of the singularities of an algebraic surface, Ann. of Math. (2) 40 (1939).

Studies in equisingularity. II, Amer. J.Math. 87(1965), 972-1006.

Exceptional singularities of an algebroid surface and their reduction, Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 43 (1967), 135-146.

Depositado:13 Nov 2012 10:15
Última Modificación:13 Nov 2012 10:15

Sólo personal del repositorio: página de control del artículo